# SDR HEEA968228

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Shield
- Part number: 6892828
- Condition: Defective
- Location: Nr 1 Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  .050 OUT OF FLATNESS BETWEEN #1 NOZZLE SHIELD OUTER BAND AND INNER BAND.
